Open Access

Cluster expansions of Brydges-Federbush type for quantum lattice systems


Full Text

Coming Soon.





Article Information

TitleCluster expansions of Brydges-Federbush type for quantum lattice systems
SourceMethods Funct. Anal. Topology, Vol. 2 (1996), no. 3, 59-68
MathSciNet MR1774612
CopyrightThe Author(s) 1996 (CC BY-SA)

Citation Example

A. Yu. Kondratiev and A. L. Rebenko, Cluster expansions of Brydges-Federbush type for quantum lattice systems, Methods Funct. Anal. Topology 2 (1996), no. 3, 59-68.


BibTex

@article {MFAT63,
    AUTHOR = {Kondratiev, A. Yu. and Rebenko, A. L.},
     TITLE = {Cluster expansions of Brydges-Federbush type for quantum lattice systems},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {2},
      YEAR = {1996},
    NUMBER = {3},
     PAGES = {59-68},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=63},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues